MAUDE Adverse Event Report: INTERVASCULAR SAS HEMACAROTID PATCH ULTRATHIN; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS HEMACAROTID PATCH ULTRATHIN; VASCULAR POLYESTER GRAFT
Model Number HEK08/75 CPUT (1)
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the complaint device history records, indicated that the patch was processed and inspected according to procedures and was therefore released following acceptable quality inspections and tests.These tests include a 100% visual inspection of the patch.It was reported that the product is available for investigation, it should be returned to the manufacturer for evaluation.The investigation is still ongoing.A follow up report will be sent upon complementation of the investigation.
 
Event or Problem Description
It was reported that the item has arrived moist in the package.
 
Additional Manufacturer Narrative
A visual inspection of the returned product was performed by the quality assurance supervisor.The product was found in its original packaging, with its transparent tamper-evident label removed.The box was teared and wet.The external and internal tyvek were also wet, the double sealing was undamaged.The device as it was received does not conform to the specifications because of its damaged and soiled packaging.The conducted investigation and testing performed would tend to indicate that the product was not defective.However, the device as it was received does not conform to the specifications because of its damaged and soiled packaging.The most probable cause of this event is that the damage occurred during the shipment.

Brand Name
HEMACAROTID PATCH ULTRATHIN
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key6685496
Report Number1640201-2017-00022
Device Sequence Number18872682
Product Code DSY
UDI-Device Identifier00384401001478
UDI-Public00384401001478
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K983819
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/28/2022
Device Model NumberHEK08/75 CPUT (1)
Device Catalogue NumberHEK08/75 CPUT (1)
Device Lot Number17C16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/07/2017
Supplement Date Received by Manufacturer07/11/2017
Initial Report FDA Received Date07/05/2017
Supplement Report FDA Received Date08/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1